# SDR JIKA2013042601

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N55RP
- Make and model: Beech C-99
- Aircraft serial: U198
- Aircraft time: 25,691 hours, 42,955 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE AT 10000 FT, THE PILOT SELECTED BLEED AIR ON, AND THE CO-PILOT SELECTED WINDOW DEFROST.  AT THIS POINT, WHAT APPEARED TO BE SMOKE CAME OUT OF THE DEFROST VENTS.  THE PILOT SELECTED BLEEDS OFF, DECLARED AN EMERGENCY AND RETURNED TO SALT LAKE CITY (SLC).  IT WAS DETERMINED THAT AFTER A POWER RECOVERY WASH CONDUCTED THE NIGHT BEFORE, NOT ALL OF THE SOAP HAD BEEN CLEARED FROM THE ENGINE DURING THE POST WASH ENGINE RUNS.  SLC MAINTENANCE RAN THE ENGINES SOME MORE ON THE GROUND UNTIL NO MORE SOAP VAPOR WAS COMING FROM THE BLEEDS.
